American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 152 found      Go to page: 1 2 3 4 5 6

[61] Björn Gabriel Walther. Sharp maximal estimates for doubly oscillatory integrals. Proc. Amer. Math. Soc. 130 (2002) 3641-3650. MR 1920044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Liliana Forzani, Roberto Scotto, Peter Sjögren and Wilfredo Urbina. On the $L^p$ boundedness of the non-centered Gaussian Hardy-Littlewood maximal function. Proc. Amer. Math. Soc. 130 (2002) 73-79. MR 1855622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Winston Ou. The natural maximal operator on BMO. Proc. Amer. Math. Soc. 129 (2001) 2919-2921. MR 1840094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Shanzhen Lu, Yibiao Pan and Dachun Yang. Rough singular integrals associated to surfaces of revolution. Proc. Amer. Math. Soc. 129 (2001) 2931-2940. MR 1840096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Hitoshi Tanaka. The Fefferman-Stein type inequality for the Kakeya maximal operator. Proc. Amer. Math. Soc. 129 (2001) 2373-2378. MR 1823921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Roger L. Jones, Joseph M. Rosenblatt and Máté Wierdl. Oscillation inequalities for rectangles. Proc. Amer. Math. Soc. 129 (2001) 1349-1358. MR 1814160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Y.-S. Han and J. Zhang. Cotlar-Stein lemma and the $Tb$ theorem. Proc. Amer. Math. Soc. 129 (2001) 1697-1703. MR 1814099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] J. Michael Wilson. Note on a Littlewood-Paley inequality. Proc. Amer. Math. Soc. 128 (2000) 3609-3612. MR 1695099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Jesús Bastero, Mario Milman and Francisco J. Ruiz. Commutators for the maximal and sharp functions. Proc. Amer. Math. Soc. 128 (2000) 3329-3334. MR 1777580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Jesús Bastero, Mario Milman and Francisco J. Ruiz. Rearrangement of Hardy-Littlewood maximal functions in Lorentz spaces. Proc. Amer. Math. Soc. 128 (2000) 65-74. MR 1641637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Zhijian Wu. Strong type estimate and Carleson measures for Lipschitz spaces. Proc. Amer. Math. Soc. 127 (1999) 3243-3249. MR 1637452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Piotr Hajlasz. Pointwise Hardy inequalities. Proc. Amer. Math. Soc. 127 (1999) 417-423. MR 1458875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] E. I. Berezhnoi. Two-weighted estimations for the Hardy-Littlewood maximal function in ideal Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 79-87. MR 1622773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Y.-S. Han. Plancherel-Pôlya type inequality on spaces of homogeneous type and its applications. Proc. Amer. Math. Soc. 126 (1998) 3315-3327. MR 1459123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Joan Cerdà and Joaquim Martín. Conjugate Hardy's inequalities with decreasing weights. Proc. Amer. Math. Soc. 126 (1998) 2341-2344. MR 1443375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Jacek Dziubanski. Triebel-Lizorkin spaces associated with Laguerre and Hermite expansions. Proc. Amer. Math. Soc. 125 (1997) 3547-3554. MR 1403122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Jim Qile Sun. The modular inequalities for a class of convolution operators on monotone functions. Proc. Amer. Math. Soc. 125 (1997) 2293-2305. MR 1389538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] H. Aimar, L. Forzani and F. J. Martín-Reyes. On weighted inequalities for singular integrals. Proc. Amer. Math. Soc. 125 (1997) 2057-2064. MR 1376747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Shiying Zhao. Weighted weak-type inequalities for the maximal function of nonnegative integral transforms over approach regions. Proc. Amer. Math. Soc. 125 (1997) 2013-2020. MR 1372047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] David Cruz-Uribe SFO. A new proof of the two weight norm inequality for the one-sided fractional maximal operator. Proc. Amer. Math. Soc. 125 (1997) 1419-1424. MR 1389511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] José A. Raposo and Javier Soria. Best approach regions for potential spaces. Proc. Amer. Math. Soc. 125 (1997) 1105-1109. MR 1363181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] J. Michael Wilson. A two-parameter ``Bergman space'' inequality. Proc. Amer. Math. Soc. 125 (1997) 755-762. MR 1415376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Wo-Sang Young. Almost everywhere convergence of lacunary partial sums of Vilenkin-Fourier series. Proc. Amer. Math. Soc. 124 (1996) 3789-3795. MR 1346995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Hiro-o Kita. On maximal functions in Orlicz spaces. Proc. Amer. Math. Soc. 124 (1996) 3019-3025. MR 1376993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] María J. Carro, Alejandro García del Amo and Javier Soria. Weak-type weights and normable Lorentz spaces . Proc. Amer. Math. Soc. 124 (1996) 849-857. MR 1307501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Lai Qinsheng. A note on the weighted norm inequality for the one-sided maximal operator. Proc. Amer. Math. Soc. 124 (1996) 527-537. MR 1301523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Xiangrong Yin and Benjamin Muckenhoupt. Weighted inequalities for the maximal geometric mean operator. Proc. Amer. Math. Soc. 124 (1996) 75-81. MR 1307575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Y.-S. Han. The embedding theorem for the Besov and Triebel-Lizorkin spaces on spaces of homogeneous type . Proc. Amer. Math. Soc. 123 (1995) 2181-2189. MR 1249880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Michael Christ and Loukas Grafakos. Best constants for two nonconvolution inequalities . Proc. Amer. Math. Soc. 123 (1995) 1687-1693. MR 1239796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 152 found      Go to page: 1 2 3 4 5 6